RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 4, Pages 535–539 (Mi mz2514)  

This article is cited in 2 scientific papers (total in 2 papers)

Widths of classes of finitely smooth functions in Sobolev spaces

S. N. Kudryavtsev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: We describe the weak asymptotics of the behavior of the Kolmogorov, Gelfand, linear, Aleksandrov, and entropy widths of the unit ball of the space $W_p^lH^\omega(I^d)$ in the space $W_q^m(I^d)$.

DOI: https://doi.org/10.4213/mzm2514

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:4, 494–498

Bibliographic databases:

UDC: 517.5
Received: 14.12.2001
Revised: 03.02.2004

Citation: S. N. Kudryavtsev, “Widths of classes of finitely smooth functions in Sobolev spaces”, Mat. Zametki, 77:4 (2005), 535–539; Math. Notes, 77:4 (2005), 494–498

Citation in format AMSBIB
\Bibitem{Kud05}
\by S.~N.~Kudryavtsev
\paper Widths of classes of finitely smooth functions in Sobolev spaces
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 4
\pages 535--539
\mathnet{http://mi.mathnet.ru/mz2514}
\crossref{https://doi.org/10.4213/mzm2514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178020}
\zmath{https://zbmath.org/?q=an:1092.46024}
\elib{http://elibrary.ru/item.asp?id=9155804}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 4
\pages 494--498
\crossref{https://doi.org/10.1007/s11006-005-0048-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228965300019}
\elib{http://elibrary.ru/item.asp?id=13473808}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20244383739}


Linking options:
  • http://mi.mathnet.ru/eng/mz2514
  • https://doi.org/10.4213/mzm2514
  • http://mi.mathnet.ru/eng/mz/v77/i4/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pau G. S. H., “Reduced-basis method for band structure calculations”, Phys. Rev. E, 76:4 (2007), 046704, 12 pp.  crossref  adsnasa  isi  elib  scopus  scopus
    2. Kudryavtsev S.N., “Generalized Haar Series and their Applications”, Anal. Math., 37:2 (2011), 103–150  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:64
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019